# SDR AALA202505020495

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N950XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7589
- Aircraft time: 21,961 hours, 5,752 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Arming Lever
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR SLIDE ARMING LEVER IS LOOSE. MAINTENANCE TIGHTENED NUT ON THE SLIDE ARMING LEVER GRIP PLATE PER AMM 52-22-22.
